# SDR U5QA202407263132

- Difficulty date: July 23, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N315JE
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20030
- Aircraft time: 8,892 hours, 5,340 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 4741123
- Part serial: ACN9566
- Condition: Failed
- Location: Fire Suppression
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AFTER APU START AND SEEMED STABLE PRIOR TO BLEED TRANSFER RECEIVED APU FIRE EICAS MESSAGE. JUST A FEW SECONDS LATER LIGHT WENT OUT. DID NOT USE FIRE SUPPRESSION SYSTEM.  MX C/A: COMPLIED WITH BOMBARDIER RECOMMENDATIONS. GAINED ACCESS TO APU AND CHECK FOR ANY EVIDENCE OF A ACTUAL FIRE IN THE APU COMPARTMENT, NONE NOTED. COMPLIED WITH CONTINUITY TEST & INSULATION RESISTANCE TEST OF THE SENSING ELEMENTS IAW KIDDE AEROSPACE CMM 26-11-88, NO DEFECTS NOTED. AS PER ADVISORY WIRE REF AW300-26-0327, REMOVED FIRE EXTINGUISHER CONTROL UNIT AND INSTALLED A NEW CONTROL UNIT IAW CH 300 AMM 26-11-01-000-801/400-801. PERFORMED OPERATIONAL TEST OF FIRE DETECTION AND EXTINGUISHING (FIREX) SYSTEM IAW CH 300 AMM 36-11-00-710-801. OPS CHECK SATISFACTORY.
